MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404253
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the inflatable penile prosthesis (ipp) left cylinder presented a rupture.A surgical procedure was performed to replace the system.There were no patient complications.
 
Event or Problem Description
It was reported that the inflatable penile prosthesis (ipp) left cylinder rupture presented a rupture.A surgical procedure was performed to replace the system.There were no patient complications.
 
Additional Manufacturer Narrative
Upon receipt of this inflatable penile prosthesis (ipp) at our quality assurance laboratory, this device was thoroughly analyzed.The microscopic examination confirmed the first cylinder had a hole in the outer tube from krt (kink resistant tubing) wear in the proximal end of the cylinder, it had a hole at corner of a fold in the middle of the cylinder and a fold in the proximal end and middle of the cylinder.The second cylinder presented a hole in the outer tube from krt wear in the proximal end of the cylinder.It also had wear at fold in the proximal end, middle, and distal end of the cylinder.The microscopic analysis for the pump concluded the pump krt were worn to the filament.The device was also tested.The leakage test for first cylinder found that it had a leak at corner of a fold in the middle of the cylinder, it had a leak from krt input tube wear at the proximal end; the leakage test for second cylinder found that it had a leak at corner of a fold in the middle of the cylinder; however, the second cylinder passed leakage test.The pump was also tested, indicating it passed leak test but did not pass the functional test.It is likely that the cylinder fracture was most likely determined to be a hole/leak at the corner of a fold and a leak from krt wear from the functional test performed and the analysis.The reported complaint was confirmed.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21699892
Report Number2124215-2025-18077
Device Sequence Number7910050
Product Code JCW
UDI-Device Identifier00878953003610
UDI-Public(01)00878953003610(17)210604(10)1000285523
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/04/2021
Device Model Number72404253
Device Catalogue Number72404253
Device Lot Number1000285523
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer03/26/2025
05/12/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/09/2025
06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown